Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quantized enveloping algebras for Borcherds superalgebras
HTML articles powered by AMS MathViewer

by Georgia Benkart, Seok-Jin Kang and Duncan Melville PDF
Trans. Amer. Math. Soc. 350 (1998), 3297-3319 Request permission

Abstract:

We construct quantum deformations of enveloping algebras of Borcherds superalgebras, their Verma modules, and their irreducible highest weight modules.
References
Similar Articles
Additional Information
  • Georgia Benkart
  • Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706-1388
  • MR Author ID: 34650
  • Email: benkart@math.wisc.edu
  • Seok-Jin Kang
  • Affiliation: Department of Mathematics, College of Natural Sciences, Seoul National University, Seoul 151-742, Korea
  • MR Author ID: 307910
  • Email: sjkang@math.snu.ac.kr
  • Duncan Melville
  • Affiliation: Department of Mathematics, St. Lawrence University, Canton, New York 13617
  • Email: dmel@music.stlawu.edu
  • Received by editor(s): October 1, 1996
  • Additional Notes: The first author was supported in part by NSF Grant #DMS-9300523
    The second author was supported in part by the Nondirected Research Fund, Korea Research Foundation, 1996
    The third author was supported in part by a Faculty Research Grant from St. Lawrence University
  • © Copyright 1998 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 350 (1998), 3297-3319
  • MSC (1991): Primary 17B37, 17B65, 17B67, 81R50
  • DOI: https://doi.org/10.1090/S0002-9947-98-02058-3
  • MathSciNet review: 1451594